# SDR SWAA2023061651044

- Difficulty date: May 22, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM AT LBL 26; LBL 44-46; WL 208.<[01] PARTIAL UPDATE STEP 1;16] FABRICATED REPAIR PARTS ITEM(1) T-CHORD 1EA FROM BAC1505-101045 7075T6 LOT #1522472-1;ITEM(2) ANGLE 2EA FROM BAC1490-2885 7075T62 LOT #1508729-1 AND ITEM 3 STRAPS 2EA FROM 7075-T6 0.125' LOT#1469335-1;LOCATED;DRILLED FLAP PEENING CUT EDGE OF THE UPPER EXISTING CHORD AND NEW T CHORD APPLIED CHEMICAL CONVERSION COAT AND REWORKED AREAS AND NEW PARTS ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.C(3);4.D-J TOOL USED E8288 S/N K3 DUE 10/2023;[23] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER MATERIAL USED 7075T6 CLAD 0.100' LOT# 1338198-1 ITEM 4 FILLER (5EA) POSITIONS LBL 25; LBL 31; RBL 25; RBL 36; RBL 50; IAW SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.E-K AND OK TO INSTALL.[28] INSTALLED BS947 FLOOR BEAM UPPER CHORD FLANGE REPAIR FROM LBL48-RBL58.6 ITEM 1 T-CHORD(1EA);ITEM 2 ANGLES(2EA);ITEM 3 STRAPS(2EA);ITEM 4 FILLERS(5EA) ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4 L-M;[29] INSTALLED FASTENER REMOVED FOR ACCESS BS967-BS927 RBL58-LBL58 WL208-WL202 I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.P AND BOEING DWGS 147A5650.147A8501;[30] VERIFIED CORRECTIVE ACTION 26-29.;[31] PARTIAL UPDATED STEP 11;APPLIED FILLET SEAL AND PRIMED FASTENER HEAD IN THE RE
